# SDR GTIA030047

- Difficulty date: February 1, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: K22199SA31
- Part serial: BR4936
- Condition: Dislodged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND FORWARD LOWER ISOLATION MOUNT ALIGNMENT MARKS SHIFTED ON RIGHT ENGINE.  REMOVED AND REPLACED FORWARD LOWER ISO MOUNT.  (M)
